# SDR 98FDEA00285

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516338171
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 2) ON UPPER CHORD OF BS 950 FLOORBEAM LBL 16 TO 19 WL 208.  *S/D*  REPAIRED CORROSION AREAS OF UPPER CHORD BS 950 FLOORBEAM FROM LBL 16 TO 19, WL 208 PER EA NR 7-5310-38742.
